Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 43, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 28, 2016, 1:56 AM CDT for Johnson County, Pulaski County, Illinois. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2016, 1:56 AM CDT (06:56 UTC)
- Expired
- Apr 28, 2016, 2:20 AM CDT
- In force
- 24 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Johnson County, IL, Pulaski County, IL
The radar
The Paducah radar (KPAH), 31 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
685
WUUS53 KPAH 280656
SVRPAH
ILC087-153-280730-
/O.NEW.KPAH.SV.W.0043.160428T0656Z-160428T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
156 AM CDT THU APR 28 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PULASKI COUNTY IN SOUTHERN ILLINOIS...
SOUTHWESTERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 230 AM CDT
* AT 155 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KARNAK...OR 12
MILES SOUTHWEST OF VIENNA...MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
KARNAK...ULLIN...OLMSTED...NEW GRAND CHAIN AND BELKNAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3733 8922 3734 8916 3732 8890 3730 8893
3723 8893 3723 8894 3722 8894 3723 8897
3723 8900 3720 8905 3718 8911
TIME...MOT...LOC 0655Z 263DEG 28KT 3729 8907
HAIL...1.00IN
WIND...<50MPH
$$3 follow-up statements
209
WWUS53 KPAH 280704
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
204 AM CDT THU APR 28 2016
ILC087-153-280730-
/O.CON.KPAH.SV.W.0043.000000T0000Z-160428T0730Z/
PULASKI IL-JOHNSON IL-
204 AM CDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN PULASKI AND SOUTHWESTERN JOHNSON COUNTIES...
AT 203 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTH AND
WEST OF KARNAK...OR 9 MILES SOUTHWEST OF VIENNA...MOVING EAST AT 45
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
KARNAK...OLMSTED...NEW GRAND CHAIN AND BELKNAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3732 8890 3730 8893 3723 8893 3723 8894
3722 8894 3723 8897 3723 8900 3720 8905
3718 8911 3734 8910
TIME...MOT...LOC 0703Z 263DEG 28KT 3730 8899
HAIL...1.00IN
WIND...<50MPH
$$380
WWUS53 KPAH 280713
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
213 AM CDT THU APR 28 2016
ILC087-153-280730-
/O.CON.KPAH.SV.W.0043.000000T0000Z-160428T0730Z/
PULASKI IL-JOHNSON IL-
213 AM CDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN PULASKI AND SOUTH CENTRAL JOHNSON COUNTIES...
AT 213 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KARNAK...OR 7
MILES SOUTH OF VIENNA...MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
KARNAK...NEW GRAND CHAIN AND BELKNAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3732 8890 3730 8893 3723 8893 3723 8894
3722 8894 3723 8897 3723 8900 3733 8901
TIME...MOT...LOC 0713Z 263DEG 28KT 3731 8889
HAIL...1.00IN
WIND...<50MPH
$$461
WWUS53 KPAH 280720
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
220 AM CDT THU APR 28 2016
ILC087-153-280729-
/O.CAN.KPAH.SV.W.0043.000000T0000Z-160428T0730Z/
PULASKI IL-JOHNSON IL-
220 AM CDT THU APR 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PULASKI AND SOUTH
CENTRAL JOHNSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED. HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3732 8890 3730 8893 3723 8893 3723 8894
3722 8894 3723 8897 3723 8900 3733 8901
TIME...MOT...LOC 0717Z 263DEG 28KT 3732 8883
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:23 PM CDT, 7 hours 33 minutes earlier.
Area forecast discussion, Apr 27, 6:23 PM CDT, 7 hours 33 minutes before
Area Forecast Discussion National Weather Service Paducah KY 623 PM CDT WED APR 27 2016 .UPDATE... Issued at 623 PM CDT Wed Apr 27 2016 Updated aviation section for 00z TAF package. && .SHORT TERM...(Tonight through Friday night) Issued at 244 PM CDT Wed Apr 27 2016 Models still indicate showers and thunderstorms will be developing by late this afternoon and will continue into this evening as an area of low pressure surges out ahead of the approaching cold front. Not sure of how widespread the convective activity will be, but for now will go with high chance west to likely pops east late today into this evening, and make some adjustments as things develop. Showers and storms should be ending along and west of the Mississippi River by around midnight, and across the rest of the PAH forecast area by daybreak as the cold front pushes east of our region Thursday morning. ECMWF is a little slower with the cold front, but all the models in general have been a little off in the timing with this system, so will just go dry after 12z Thursday for now and make adjustments as needed. We should see a brief break in our unsettled weather pattern Thursday into Thursday night as a weak upper level ridge slides across the area. By 12z Friday, models show a surface low over the Southern Plains and a warm front lifting northward toward our region. ECMWF and GFS are in good agreement spreading some showers and storms into southwest portions of the PAH forecast area by Friday afternoon, with showers and storms spreading northeast across our entire region Friday night. Went with chance pops for our southwest on Friday, the likely southwest to good chance northeast for Friday night. It will remain warm into tonight, and the air behind the cold front is not much cooler than our current air mass, so temperatures will only drop back a few degrees for Thursday into Friday night. .LONG TERM...(Saturday through Wednesday) Issued at 244 PM CDT Wed Apr 27 2016 At the beginning of the period, a complex pattern over the west US will be characterized by a couple of lows over the Intermountain West and Plains. A warm front will be in the vicinity. Will maintain high PoPs for convection Saturday through Saturday night as energy ejects ENE across the region from the trof to our west. PoPs for convection will linger into Sunday. For the Monday through Wednesday time frame, confidence lowers considerably with respect to the evolution of the mid tropospheric flow pattern. Will leave a slight chance of showers in for Tuesday/Wednesday as multiple solutions suggest the chance. Other periods will be dry for now. However, there will likely be adjustments to minimal PoP chances. Used a blend of operational and ensemble MOS with our existing numbers for temperatures. && .AVIATION... Issued at 623 PM CDT Wed Apr 27 2016 SHRA/TSRA will continue at KEVV/KOWB through approximately 03z, accompanied by predominantly MVFR conditions. After 03z, VFR conditions are expected. VFR conditions expected at KCGI/KPAH through the TAF period. Winds will be from the south around 10 kts, becoming southwest to west around 5 kts around 06z, then increasing to around 10 kts after 14z.| && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...RST LONG TERM...CN AVIATION...RST
Hazardous weather outlook, Apr 27, 7:57 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 757 PM CDT WED APR 27 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 757 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT EVEN THOOUGH THE SLIGHT RISK HAS BEEN CANCELLED...THERE REMAINS AN ISOLATED CHANCE OF SEVERE THUNDERSTORMS TONIGHT. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT BUT A TORNADO CANT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE FORECAST THIS WEEKEND AND MAY INCLUDE HEAVY RAIN AND SEVERE WEATHER HAZARDS AS WELL. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Apr 27, 9:08 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
908 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG MAYFIELD 36.74N 88.65W
04/27/2016 GRAVES KY LAW ENFORCEMENT
2 TREES DOWN
0415 PM FUNNEL CLOUD 1 W MORTONS GAP 37.24N 87.49W
04/27/2016 HOPKINS KY TRAINED SPOTTER
JUST WEST OF MORTONS GAP
0432 PM HAIL SMITHLAND 37.14N 88.40W
04/27/2016 E0.75 INCH LIVINGSTON KY EMERGENCY MNGR
0433 PM TORNADO EARLINGTON 37.27N 87.52W
04/27/2016 HOPKINS KY LAW ENFORCEMENT
ON THE GROUND NEAR EARLINGTON
0445 PM TSTM WND DMG 7 NNE BENTON 36.95N 88.31W
04/27/2016 MARSHALL KY LAW ENFORCEMENT
TREES DOWN ACROSS ROADS RURAL AREAS.
0445 PM TSTM WND DMG 7 NNE BENTON 36.95N 88.31W
04/27/2016 MARSHALL KY LAW ENFORCEMENT
TREES DOWN ACROSS ROADS RURAL AREAS.
0447 PM FUNNEL CLOUD 3 NW GREENVILLE 37.24N 87.22W
04/27/2016 MUHLENBERG KY TRAINED SPOTTER
CANNOT SEE WHETHER REACHING THE GROUND DUE TO TREES
0454 PM FUNNEL CLOUD 2 N GREENVILLE 37.24N 87.18W
04/27/2016 MUHLENBERG KY TRAINED SPOTTER
0500 PM HAIL BREMEN 37.36N 87.22W
04/27/2016 E1.00 INCH MUHLENBERG KY PUBLIC
0506 PM HAIL BREMEN 37.36N 87.22W
04/27/2016 E0.88 INCH MUHLENBERG KY TRAINED SPOTTER
0511 PM HAIL 2 N CENTRAL CITY 37.32N 87.13W
04/27/2016 E1.00 INCH MUHLENBERG KY EMERGENCY MNGR
0513 PM HAIL BREMEN 37.36N 87.22W
04/27/2016 E1.75 INCH MUHLENBERG KY LAW ENFORCEMENT
GOLFBALL SIZE HAIL ALSO REPORTED IN MOORMAN
0515 PM TORNADO 3 N SLAUGHTERS 37.53N 87.50W
04/27/2016 WEBSTER KY TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN.
0515 PM FUNNEL CLOUD 5 NW PRINCETON 37.16N 87.95W
04/27/2016 CALDWELL KY TRAINED SPOTTER
0520 PM FUNNEL CLOUD CENTRAL CITY 37.30N 87.13W
04/27/2016 MUHLENBERG KY LAW ENFORCEMENT
REPORTED AT CENTRAL CITY ELEMENTARY SCHOOL
0523 PM FLOOD 4 NW CENTRAL CITY 37.34N 87.18W
04/27/2016 MUHLENBERG KY LAW ENFORCEMENT
WATER OVER BILLY DRAKE ROAD
0551 PM FLASH FLOOD DIXON 37.52N 87.69W
04/27/2016 WEBSTER KY EMERGENCY MNGR
FLASH FLOODING BEING REPORTED COUNTY-WIDE.
0552 PM FUNNEL CLOUD HANSON 37.42N 87.47W
04/27/2016 HOPKINS KY FIRE DEPT/RESCUE
0601 PM FLASH FLOOD HENDERSON 37.84N 87.58W
04/27/2016 HENDERSON KY BROADCAST MEDIA
ALTERNATE 41 AND 425 IS FLOODED.
0603 PM FLASH FLOOD EVANSVILLE 37.98N 87.54W
04/27/2016 VANDERBURGH IN BROADCAST MEDIA
TWO VEHICLES IN HIGH WATER AT MAIN AND DIVISION
0616 PM FLASH FLOOD EVANSVILLE 37.98N 87.54W
04/27/2016 VANDERBURGH IN LAW ENFORCEMENT
FLOODING REPORTED ALONG LLOYD EXPRESSWAY. REPORTS OF A
FEW WATER RESCUES.
0617 PM FLASH FLOOD HENDERSON 37.84N 87.58W
04/27/2016 HENDERSON KY LAW ENFORCEMENT
SEVERAL CITY STREETS FLOODED...PORTIONS OF INGRAM ROAD
IMPASSABLE.
0630 PM LIGHTNING HANSON 37.42N 87.47W
04/27/2016 HOPKINS KY TRAINED SPOTTER
STRUCTURE FIRE
0635 PM TSTM WND DMG OWENSBORO 37.76N 87.12W
04/27/2016 DAVIESS KY EMERGENCY MNGR
TRAILER ROLLED OVER AND DESTROYED ON KEENLAND PARKWAY
0645 PM TORNADO OWENSBORO 37.76N 87.12W
04/27/2016 DAVIESS KY TRAINED SPOTTER
KEENLAND PARKWAY IN OWENSBORO
0649 PM FLASH FLOOD OWENSBORO 37.76N 87.12W
04/27/2016 DAVIESS KY AMATEUR RADIO
WEST 9TH AND PARRISH STREET IS FLOODED.
0655 PM FLASH FLOOD OWENSBORO 37.76N 87.12W
04/27/2016 DAVIESS KY AMATEUR RADIO
4TH AND CEDAR TOTALLY UNDER WATER
0658 PM FLASH FLOOD CORYDON 37.79N 87.71W
04/27/2016 HENDERSON KY TRAINED SPOTTER
WATER SURROUNDING HOMES ON HIGHWAY 136
&&
DLLLocal storm report, Apr 27, 10:09 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1009 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN EVANSVILLE 37.98N 87.54W
04/27/2016 M1.50 INCH VANDERBURGH IN PUBLIC
1.5 INCHES OF RAIN FELL BETWEEN 530 PM AND 630 PM. 2.9
INCHES IN PAST 24 HOURS.
&&
GREGMSpecial weather statement, Apr 27, 11:49 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1149 PM CDT WED APR 27 2016 ILZ084-085-280515- JACKSON IL-WILLIAMSON IL- 1149 PM CDT WED APR 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND SOUTHWESTERN WILLIAMSON COUNTIES UNTIL 1215 AM CDT... AT 1149 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARBONDALE...MOVING EAST AT 45 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARBONDALE...MARION...HERRIN...CARTERVILLE...CRAINVILLE...CEDAR LAKE AREA AND MAKANDA. LAT...LON 3760 8902 3760 8932 3774 8934 3775 8899 TIME...MOT...LOC 0449Z 261DEG 38KT 3767 8922
Special weather statement, Apr 28, 12:10 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1210 AM CDT THU APR 28 2016
ILZ084-085-088-280600-
UNION IL-JACKSON IL-WILLIAMSON IL-
1210 AM CDT THU APR 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON...WILLIAMSON
AND NORTHERN UNION COUNTIES UNTIL 100 AM CDT...
AT 1209 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRAINVILLE...OR NEAR CARTERVILLE...MOVING EAST AT 40 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
ADDITIONAL STORM ACTIVITY WAS MOVING FROM AROUND GRAND TOWER EAST
TOWARD ALTO PASS. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARBONDALE...MARION...HERRIN...MURPHYSBORO...CARTERVILLE...JOHNSTON CITY...
CRAINVILLE...CAMBRIA...COBDEN...ENERGY...GRAND TOWER...PITTSBURG...CREAL
SPRINGS...CEDAR LAKE AREA...LAKE OF EGYPT AREA...MAKANDA...ALTO PASS...
STONEFORT...WHITEASH AND GORHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3760 8871 3760 8904 3755 8905 3750 8949
3754 8952 3758 8952 3758 8949 3760 8948
3764 8952 3769 8952 3771 8955 3787 8877
3786 8871
TIME...MOT...LOC 0509Z 249DEG 29KT 3772 8904Special weather statement, Apr 28, 12:39 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1239 AM CDT THU APR 28 2016
MOZ076-087-280600-
PERRY MO-CAPE GIRARDEAU MO-
1239 AM CDT THU APR 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAPE GIRARDEAU AND
SOUTHEASTERN PERRY COUNTIES UNTIL 100 AM CDT...
AT 1238 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRAND TOWER...OR 14 MILES SOUTHWEST OF MURPHYSBORO...MOVING NORTHEAST
AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALTENBURG...FROHNA AND POCAHONTAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3770 8953 3769 8951 3764 8952 3760 8948
3758 8948 3758 8952 3754 8952 3750 8949
3748 8968 3767 8968 3771 8956
TIME...MOT...LOC 0538Z 240DEG 49KT 3764 8954Special weather statement, Apr 28, 1:34 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
134 AM CDT THU APR 28 2016
ILZ085-088-089-092-093-280700-
UNION IL-PULASKI IL-WILLIAMSON IL-JOHNSON IL-ALEXANDER IL-
134 AM CDT THU APR 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PULASKI...NORTH CENTRAL
ALEXANDER...WILLIAMSON...EASTERN UNION AND JOHNSON COUNTIES UNTIL 200
AM CDT...
AT 133 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER
DONGOLA...OR 10 MILES SOUTHEAST OF ANNA...MOVING EAST AT 50 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MARION...HERRIN...CARTERVILLE...ANNA...JOHNSTON CITY...JONESBORO...VIENNA...
CRAINVILLE...CAMBRIA...ENERGY...GOREVILLE...HURST...DONGOLA...TAMMS...
PITTSBURG...CREAL SPRINGS...KARNAK...LAKE OF EGYPT AREA...ULLIN AND
STONEFORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3734 8871 3734 8890 3732 8890 3731 8892
3729 8893 3719 8938 3760 8921 3760 8915
3786 8915 3786 8871
TIME...MOT...LOC 0633Z 252DEG 42KT 3733 8915The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 11:25 PM CDT | Severe Thunderstorm Warning | PAH | Jackson | 20 min |
| Apr 27, 11:49 PM CDT | Special Weather Statement | PAH | Williamson | 26 min |
| Apr 28, 12:10 AM CDT | Special Weather Statement | PAH | Williamson | 50 min |
| Apr 28, 1:34 AM CDT | Special Weather Statement | PAH | Johnson, Union, Williamson | 26 min |
| Apr 28, 2:10 AM CDT | Special Weather Statement | PAH | Johnson, Massac, Pope | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.